- 08-28-2008, 08:59 AM
So on the back of a multivit bottle i've got it says "All supplements containing Vitamin A (preformed Retinol) are vest avoided by those who regularly eat liver and products made from liver."
Anyone know why this is?“We are what we repeatedly do. Therefore, excellence is not an act, but a habit.”
- 08-28-2008, 10:08 AM
Uhh, possible overdose on Vitamin A... Too much Vitamin A maybe, that's my guess... I don't know, I don't eat liver.
08-29-2008, 01:35 AM
08-29-2008, 01:46 AM
Similar Forum Threads
- By YellowJacket in forum SupplementsReplies: 63Last Post: 10-06-2014, 03:31 PM
- By YellowJacket in forum SupplementsReplies: 1Last Post: 01-25-2003, 07:54 PM
- By Sheesh in forum SupplementsReplies: 1Last Post: 01-23-2003, 01:50 PM
- By DarCSA in forum SupplementsReplies: 1Last Post: 01-08-2003, 10:26 PM
- By sage in forum AnabolicsReplies: 20Last Post: 12-03-2002, 04:35 PM